Having heavy painful periods on microgynon. Should i change the medicine ?
Hello I was prescribed microgynon four months ago for heavy painful periods. My periods are still painful and heavy and I have only noticed a slight reduction in duration. Is this normal? Should I ask for my medication to be changed ?
hi welcome to hcm,
if you are unmarried then its normal cos dysmennorhea will will subside later..take tab spasmoproxyvon for relief of pain..if still symptoms persists its advicible to consult your doc..take care
Thanks for query,
You are having Dysmanorrhea and Menorrhoegia and require hormonal treatment for few months.
Consult gynaec and go for treatment.
Meanwhile take antspsmodic tab. as and when required.
Take rtest during period.
Ok and bye.
Answered: Sat, 29 Oct 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]